# SDR AALA202509025366

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 93,245 hours, 12,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FLOOR PROXIMITY LIGHT (EMER) INOP NEAR MID GALLEY 2-R DOOR (EMERGENCY LIGHT).  MAINTENANCE REPAIRED FLOOR PROXIMITY LIGHT IAW AMM 33-51-05 & WDM 33-51-11.
